# SDR 99ZZZX434

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575W
- Make and model: Beech C-99
- Aircraft serial: U204
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Condition: Stiff
- Location: Rt Engine
- Component: 3010458
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

JUST AFTER LEVEL-OFF, THE RIGHT ENGINE WOULD NOT RESPOND TO POWER REDUCTIONS.  IN ORDER TO NOT OVER-TORQUE THE ENGINE ON DESCENT, THE ENGINE WAS SHUT DOWN AND THE PROPELLER WAS FEATHERED.
